Alert archive / Mississippi / Flash Flood Warnings in 2007

Flash Flood Warning 55, NWS Memphis, TN

August 18, 2007Coahoma County, Mississippi

NWS Memphis, TN issued this flash flood warning at Aug 18, 2007, 5:52 PM CDT for Coahoma County, Mississippi. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2007, 5:52 PM CDT (22:52 UTC)
Expired
Aug 18, 2007, 7:45 PM CDT
In force
113 min
Issued by
NWS Memphis, TN
Area
Whole counties

County Coahoma County, MS

The radar

The Memphis radar (KNQA), 141 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 182252
FFWMEG
MSC027-190045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CDT SAT AUG 18 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 745 PM CDT

* AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS   
  THE WARNED AREA. ADDITIONAL THUNDERSTORMS WITH VERY HEAVY RAIN     
  WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS...
  JONESTOWN AND CLARKSDALE.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN

LAT...LON 3439 9041 3409 9045 3416 9075 3442 9060

$$
1 follow-up statement
000 
WGUS74 KMEG 190010
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
711 PM CDT SAT AUG 18 2007

MSC027-190021-
COAHOMA MS-
711 PM CDT SAT AUG 18 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COAHOMA COUNTY...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3439 9041 3409 9045 3416 9075 3442 9060

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:52 PM CDT, 3 hours earlier.

Area forecast discussion, Aug 18, 2:52 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT SAT AUG 18 2007

.DISCUSSION...

ANOTHER VERY HOT DAY ACROSS THE FORECAST AREA WITH TEMPERATURES
CLOSE TO OR AT 100 DEGREES. COMBINED WITH DEWPOINTS IN THE LOWER
70S OVER SHELBY COUNTY AND WE ARE GETTING HEAT INDEX VALUES ABOVE
110 SO HAVE ISSUED EXCESSIVE HEAT WARNING UNTIL 8 PM THIS EVENING.
IN ADDITION SOME SCATTERED THUNDERSTORMS HAVE DEVELOP OVER THE
FORECAST AREA AS WELL. WILL KEEP A 20 POP IN THE FORECAST FOR THE
EVENING HOURS TONIGHT.

SUNDAY WILL NOT BE MUCH DIFFERENT THAN TODAY WITH TEMPERATURES
CLOSE TO 100 DEGREES AND HEAT INDEX VALUES BETWEEN 105 AND 110
DEGREES SO HAVE EXTENDED HEAT ADVISORY UNTIL 8 PM SUNDAY AND TO
INCLUDE ALL OF THE FORECAST AREA. MORE SCATTERED THUNDERSTORMS
WILL BE POSSIBLE DURING THE DAY AND INTO SUNDAY EVENING. MONDAY
WILL BE FAIRLY SIMILAR AS WELL WITH CONTINUED HOT AND HUMID
WEATHER WITH SOME SCATTERED THUNDERSTORMS.

TUESDAY THROUGH FRIDAY SHOULD SEE MORE HOT WEATHER AS UPPER LEVEL
RIDGE BUILDS BACK INTO THE REGION. THUNDERSTORMS WILL BE LESS
LIKELY DURING THIS PERIOD BUT CANT BE COMPLETELY RULED OUT. A
COLD FRONT WILL TRY MOVE INTO THE REGION ON SATURDAY WHICH MAY
TRIGGER A FEW THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  79 102  78  99 /  20  20  20  20
MKL  72 101  73 100 /  20  20  20  20
JBR  74 100  74  99 /  20  20  20  20
TUP  75 100  74  99 /  20  10  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR CHESTER-CROCKETT-DECATUR-
     DYER-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-LAUDERDALE-
     MADISON-MCNAIRY-TIPTON.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR SHELBY.

     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
     SHELBY.

     HEAT ADVISORY FROM 1 PM TO 8 PM CDT SUNDAY FOR CARROLL-GIBSON-
     HENRY-LAKE-OBION-WEAKLEY.

&&
Hazardous weather outlook, Aug 18, 3:02 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT SAT AUG 18 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-192215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
302 PM CDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT
THROUGH 8 PM FOR SHELBY COUNTY TENNESSEE.

A HEAT ADVISORY IS IN EFFECT FOR MUCH OF THE MID SOUTH.

A FEW THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND COULD APPROACH
SEVERE LIMITS. THE MAIN THREAT FROM THE STORMS WILL BE WIND GUSTS
UP TO 50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM
SUNDAY EVENING. HOT WEATHER WILL PERSIST INTO THE MIDDLE OF NEXT
WEEK. DANGEROUS HEAT INDEX VALUES WILL PERSIST THROUGH AT LEAST
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 18, 5:01 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT SAT AUG 18 2007

MSZ011-182245-
QUITMAN MS-
501 PM CDT SAT AUG 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...QUITMAN COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES WEST OF DENTON AT 501 PM CDT...MOVING
NORTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING SUCH
STRONG WINDS...AND BE ESPECIALLY AWARE OF OLD TREES.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN QUITMAN COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 545 PM CDT.
Local storm report, Aug 18, 5:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     4 E CORINTH             34.94N 88.45W
08/18/2007                   ALCORN             MS   LAW ENFORCEMENT

            2 RESIDENTS REPORT FRONT PORCH BLOWN DOWN ALONG WITH
            SHINGLES BLOWN OFF ROOF. ONE LARGE TREE BLOWN DOWN.

0340 PM     TSTM WND DMG     5 SW ALGOMA             34.13N 89.10W
08/18/2007                   PONTOTOC           MS   LAW ENFORCEMENT

            SOME PORTABLE BUILDINGS AND TREES KNOCKED DOWN ALONG HWY
            311

0355 PM     TSTM WND DMG     3 W WILLISTON           35.16N 89.43W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN

0355 PM     TSTM WND DMG     MOSCOW                  35.06N 89.40W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN AT THE MOSCOW FIRE DEPT.

0415 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            TREES DOWN AT SUMMER AVENUE AND RALEIGH LAGRANGE.

0435 PM     TSTM WND DMG     BYHALIA                 34.86N 89.69W
08/18/2007                   MARSHALL           MS   LAW ENFORCEMENT

            TREES DOWN BYHALIA ROAD NORTH OF FIELDS RD

0455 PM     TSTM WND DMG     ADAMSVILLE              35.23N 88.39W
08/18/2007                   MCNAIRY            TN   TRAINED SPOTTER

            LIMBS AND POWER LINES DOWN

&&

TAB
Local storm report, Aug 18, 5:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     4 E CORINTH             34.94N 88.45W
08/18/2007                   ALCORN             MS   LAW ENFORCEMENT

            2 RESIDENTS REPORT FRONT PORCH BLOWN DOWN ALONG WITH
            SHINGLES BLOWN OFF ROOF. ONE LARGE TREE BLOWN DOWN.

0340 PM     TSTM WND DMG     5 SW ALGOMA             34.13N 89.10W
08/18/2007                   PONTOTOC           MS   LAW ENFORCEMENT

            SOME PORTABLE BUILDINGS AND TREES KNOCKED DOWN ALONG HWY
            311

0355 PM     TSTM WND DMG     3 W WILLISTON           35.16N 89.43W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN

0355 PM     TSTM WND DMG     MOSCOW                  35.06N 89.40W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN AT THE MOSCOW FIRE DEPT.

0415 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            TREES DOWN AT SUMMER AVENUE AND RALEIGH LAGRANGE.

0435 PM     TSTM WND DMG     BYHALIA                 34.86N 89.69W
08/18/2007                   MARSHALL           MS   LAW ENFORCEMENT

            TREES DOWN BYHALIA ROAD NORTH OF FIELDS RD

0454 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            BILLBOARD DEBRIS AT I-240 AND COVINGTON PIKE...BILLBOARD
            POSSIBLY BLOWN DOWN.

0455 PM     TSTM WND DMG     ADAMSVILLE              35.23N 88.39W
08/18/2007                   MCNAIRY            TN   TRAINED SPOTTER

            LIMBS AND POWER LINES DOWN

0500 PM     TSTM WND DMG     7 E DOWNTOWN MEMPHIS    35.13N 89.93W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            POWER LINES DOWN AT THE INTERSECTION OF POPLAR AND HOLMES

0506 PM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            TREES DOWN ON SIERRA ROAD

&&

TAB
Special weather statement, Aug 18, 5:41 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CDT SAT AUG 18 2007

MSZ011-182315-
QUITMAN MS-
541 PM CDT SAT AUG 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...QUITMAN COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER LAMBERT AT 541 PM CDT. THE STORM WAS
NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING SUCH
STRONG WINDS...AND BE ESPECIALLY AWARE OF OLD TREES.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN QUITMAN COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 615 PM CDT.
Local storm report, Aug 18, 5:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
546 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     5 SW ALGOMA             34.13N 89.10W
08/18/2007                   PONTOTOC           MS   LAW ENFORCEMENT

            SOME PORTABLE BUILDINGS AND TREES KNOCKED DOWN ALONG HWY
            311

0355 PM     TSTM WND DMG     3 W WILLISTON           35.16N 89.43W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN

0355 PM     TSTM WND DMG     MOSCOW                  35.06N 89.40W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN AT THE MOSCOW FIRE DEPT.

0415 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            TREES DOWN AT SUMMER AVENUE AND RALEIGH LAGRANGE.

0430 PM     TSTM WND DMG     6 NE WILLISTON          35.22N 89.30W
08/18/2007                   FAYETTE            TN   LAW ENFORCEMENT

            TREES DOWN

0435 PM     TSTM WND DMG     BYHALIA                 34.86N 89.69W
08/18/2007                   MARSHALL           MS   LAW ENFORCEMENT

            TREES DOWN BYHALIA ROAD NORTH OF FIELDS RD

0454 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            BILLBOARD DEBRIS AT I-240 AND COVINGTON PIKE...BILLBOARD
            POSSIBLY BLOWN DOWN.

0455 PM     TSTM WND DMG     ADAMSVILLE              35.23N 88.39W
08/18/2007                   MCNAIRY            TN   TRAINED SPOTTER

            LIMBS AND POWER LINES DOWN

0500 PM     TSTM WND DMG     7 E DOWNTOWN MEMPHIS    35.13N 89.93W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            POWER LINES DOWN AT THE INTERSECTION OF POPLAR AND HOLMES

0506 PM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
08/18/2007                   SHELBY             TN   EMERGENCY MNGR

            TREES DOWN ON SIERRA ROAD

&&

TAB
Special weather statement, Aug 18, 5:48 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT SAT AUG 18 2007

TNZ054-182315-
HENDERSON TN-
548 PM CDT SAT AUG 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...HENDERSON COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF BLUE GOOSE AT 548 PM CDT.
THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING SUCH
STRONG WINDS...AND BE ESPECIALLY AWARE OF OLD TREES.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN HENDERSON COUNTY...INCLUDING THE CITY OF LEXINGTON...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 615 PM CDT.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:48 PM CDTSevere Thunderstorm WarningMEGUnion27 min
Aug 18, 4:27 PM CDTSevere Thunderstorm WarningMEGMarshall33 min
Aug 18, 4:35 PM CDTSevere Thunderstorm WarningMEGChickasaw40 min
Aug 18, 4:52 PM CDTSevere Thunderstorm WarningMEGTallahatchie38 min
Aug 18, 5:21 PM CDTSevere Thunderstorm WarningMEGCoahoma39 min
Aug 18, 5:33 PM CDTSevere Thunderstorm WarningMEGDeSoto42 min
Aug 18, 5:54 PM CDTSevere Thunderstorm WarningMEGCoahoma38 min
Aug 18, 6:51 PM CDTSevere Thunderstorm WarningMEGTunica39 min

Nearby

Flash Flood Warnings in Mississippi, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.